# SDR SWIA200922676

- Difficulty date: September 20, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N909SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7558
- Aircraft time: 20,645 hours, 17,987 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT INOP OVER ROW 10.  (FLT 5959)  RELAMPED EMERGENCY CEILING LIGHT AT ROW 10 AS REQUIRED.
